# SDR YENA2023005020499

- Difficulty date: May 5, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 27,529 hours, 8,919 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1853, JFK-PBI. 'STRONG CHEMICAL SMELL FROM ROW 30 MX ADVISED PACK 2 OFF; ACCOMPLISHED TSM 05-50-00-810-831-A INFO NOTICE 2017-T015 J COND OF ODOR IS LEVEL 3 AFTER DECONTAMINATION. NO ODOR WAS NOTED AND DETERMINED IT TO BE A TRANSIENT ODOR EVENT AND NO FURTHER ACTION WAS REQUIRED NO HISTORY OF ODOR EVENT WITHIN THE LAST 30 DAYS. A/C OK FOR SERVICE.'
